The Page-Shapley values for graph games

LI Li, SHAN Erfang

PDF(638 KB)
Systems Engineering - Theory & Practice ›› 2019, Vol. 39 ›› Issue (11) : 2771-2783. DOI: 10.12011/1000-6788-2018-0607-13

The Page-Shapley values for graph games

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2019, 39(11): 2771-2783 https://doi.org/10.12011/1000-6788-2018-0607-13

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(638 KB)

Accesses

Citation

Detail

Sections
Recommended

/